# SDR AALA202412112568

- Difficulty date: December 11, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 64,271 hours, 27,303 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED BREAK ASSEMBLY PANEL LOCATED AT STA 537.45 BETWEEN LBL 24.75 AND LBL 45.50. REPLACED BREAK ASSEMBLY PANEL PER SRM 51-40-02.
